# SDR UIEA2025060300728

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 98,667 hours, 25,324 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, SLAT# 3, UPPER SIDE, WEDGE WITH HAIL DAMAGE.( LH WING, SLAT# 3, TRAILING WEDGE, UPPER SURFACE WITH DENTS (7 EAS) WERE EVALUATED AND TWO DENTS WERE REPAIRED IAW SRM 57-43-02-2R-1 FIG.201 SHEET 2 PAG.2-3 AND SRM 51-70-10-2R-4 PAG.1,3,7 FIG- .201 SHEET 1 AND FIVE DENTS FOUND WITHIN LIMITS IAW SRM 57-43-02-1A-1 NOTE K DETAIL VI. NO FURTHER DEFECTS NOTED. (SN 000460 & PN 767-3602-411). )
